International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 8, Number 2 (2015)

8 articles

  1. Fixed Point Theorems for α-ψ-Quasi Contractive Mappings in Metric-Like Spaces

    Vildan Ozturk

    Int. J. Anal. Appl. 8 (2015), 79–86

  2. A Real Paley-Wiener Theorem for the Generalized Dunkl Transform

    A. Abouelaz, A. Achak, R. Daher, El. Loualid

    Int. J. Anal. Appl. 8 (2015), 87–92

  3. Geometry of a Class of Generalized Cubic Polynomials

    Christopher Frayer

    Int. J. Anal. Appl. 8 (2015), 93–99

  4. Gelfand Triple Isomorphisms for Weighted Banach Spaces on Locally Compact Groups

    S.S. Pandey, Ashish Kumar

    Int. J. Anal. Appl. 8 (2015), 100–103

  5. Some Remarks Concerning the Jacobi-Dunkl Transform in the Space Lp(R,Aα,β(t)dt)

    R. Daher, S. El Ouadih, A. Belkhadir

    Int. J. Anal. Appl. 8 (2015), 104–109

  6. Strong Metrizability for Closed Operators and the Semi-Fredholm Operators between Two Hilbert Spaces

    Mohammed Benharrat, Bekkai Messirdi

    Int. J. Anal. Appl. 8 (2015), 110–122

  7. (δ,γ)-Jacobi-Dunkl Lipschitz Functions in the Space L2(R,Aα,β(x)dx)

    R. Daher, S. El Ouadih

    Int. J. Anal. Appl. 8 (2015), 123–129

  8. A New Monotone Iteration Principle in the Theory of Nonlinear Fractional Differential Equations

    Bapurao C. Dhage

    Int. J. Anal. Appl. 8 (2015), 130–143